MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 LCS HP FEM NOTCH IMPACTOR; KNEE INSTRUMENT : IMPACTORS

DEPUY INTERNATIONAL LTD - 8010379 LCS HP FEM NOTCH IMPACTOR; KNEE INSTRUMENT : IMPACTORS
Model Number 9505-01-219
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Femoral impactor and flatness gauge broke during surgery - 10 minute delay to surgery, no adverse outcomes.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: the reported product was returned to the depuy engineering facility in australia and the complainants findings confirmed in that the notch impactor was broken.The failure was deemed to be due to wear and tear.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS HP FEM NOTCH IMPACTOR
Common Device Name
KNEE INSTRUMENT : IMPACTORS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key9633642
Report Number1818910-2020-03072
Device Sequence Number502134
Product Code HWA
UDI-Device Identifier10603295225263
UDI-Public10603295225263
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9505-01-219
Device Catalogue Number950501219
Device Lot NumberPG1108
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1